# SDR C7WA200500095

- Difficulty date: April 11, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N7642U
- Make and model: Boeing 727222
- Aircraft serial: 19915
- Engine: Pwa JT8D5
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Apu Fire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FIRE BELL SOUNDS OFF AND CANNOT BE SILENCED.  NO WARNING LIGHTS OR OTHER INDICATIONS THAT A PROBLEM EXISTS.  REMOVED, CLEANED AND REINSTALLED APU FIRE DETECTOR POWER UNIT.  SYSTEM OPS.  CHECK NORMAL IAW MM.  (K)
